# SDR QXEA200500838

- Difficulty date: May 3, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 17,871 hours, 25,661 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR - DURING CLIMBOUT OBSERVED AIR COND PACK HOT CAUTION LIGHT.  INCREASED CABIN TEMP PER ABNORMAL CHECKLIST UNTIL LIGHT EXTINGUISHED.  COULD NOT DECREASE TEMP BELOW APPROXIMATELY 30 DEGREES CELSIUS ON DUCT TEMP GAUGE WITHOUT CAUSING LIGHT TO COME BACK ON.  MAINTENANCE REPLACED COMPRESSOR DISCHARGE OVER TEMPERATURE SWITCH IAW TASK 21-50-31-000-801 AND 400-801.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
